# SDR VTZA96277

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ATG135022
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ROA - IAD - FLT 6318 - DURING DESCENT, THE AIRCRAFTS RIGHT MAIN GEAR INTRANSIT LIGHT ILLUMINATED ON DESCENT WITHOUT GEAR SELECTION.  AIRCRAFT TAXIED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED MICROSWITCH.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
